# SDR SIMA20140224019

- Difficulty date: February 24, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 28,462 hours, 20,468 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE OF FLOORBEAM FS 280 HAS A CRACK APPROXIMATELY 3 INCHES IN LENGTH AT LBL 9.00.  R & R LT SIDE FS 280 FLOORBEAM IAW SRM 51-42-06 & SRM 51-42-10.
